# SDR TAOA059815

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 10608551
- Condition: Shorted
- Location: A/C Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

FLT 6480 - DCA-LGA - GASPER FAN CIRCUIT BREAKER POPPED FOLLOWED BY BURNING SMELL FROM GASPER FAN VENTS.  GASPER FAN SWITCH WAS PLACED TO OFF.  REPLACED GASPER FAN IAW MM CHAPTER 21-23-1.  OPERATIONAL CHECK NORMAL.  (M)
